Dmitri Nikshych

PROFESSOR
Phone: (603) 862-7011
Office: Mathematics & Statistics, Kingsbury Hall W334, Durham, NH 03824
Dmitri Nikshych

Book

Tensor categories (with P.Etingof, S. Gelaki, and V. Ostrik), published by the AMS. 

Note that according to the publication agreement, it cannot be posted on any website not belonging to the authors. You can order your copy on the AMS website: https://bookstore.ams.org/surv-205/ or on Amazon.

Full List of Publications

Please visit Dr. Nikshych's Google Scholar profile for a full list of his publications.

Education

  • Ph.D., Mathematics, University of California - Los Angeles
  • M.S., Mathematics, National Technical University
  • B.S., Mathematics, National Technical University

Courses Taught

  • MATH 696: Independent Study
  • MATH 761/861: Abstract Algebra
  • MATH 765/865: Intro Comm Alg & Alg Geom
  • MATH 770/870: Foundations of Number Theory
  • MATH 772/872: Combinatorics
  • MATH 915: Algebraic Structures
  • MATH 951: Algebra I
  • MATH 952: Algebra II

Selected Publications

Green, J., & Nikshych, D. (2021). On the braid group representations coming from weakly group-theoretical fusion categories. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 20(1). doi:10.1142/S0219498821502108

Bontea, C. -G., & Nikshych, D. (2019). Pointed braided tensor categories. TENSOR CATEGORIES AND HOPF ALGEBRAS, 728, 67-94. doi:10.1090/conm/728/14656

Marshall, I., & Nikshych, D. (2018). On the Brauer-Picard groups of fusion categories. MATHEMATISCHE ZEITSCHRIFT, 288(3-4), 689-712. doi:10.1007/s00209-017-1907-y

Bontea, C. -G., & Nikshych, D. (2015). On the Brauer-Picard group of a finite symmetric tensor category. JOURNAL OF ALGEBRA, 440, 187-218. doi:10.1016/j.jalgebra.2015.06.006

Nikshych, D., & Riepel, B. (2014). Categorical Lagrangian Grassmannians and Brauer-Picard groups of pointed fusion categories. JOURNAL OF ALGEBRA, 411, 191-214. doi:10.1016/j.jalgebra.2014.04.013

Davydov, A., Muger, M., Nikshych, D., & Ostrik, V. (2013). The Witt group of non-degenerate braided fusion categories. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 677, 135-177. doi:10.1515/crelle.2012.014

Etingof, P., Nikshych, D., & Ostrik, V. (2011). Weakly group-theoretical and solvable fusion categories. ADVANCES IN MATHEMATICS, 226(1), 176-205. doi:10.1016/j.aim.2010.06.009

Drinfeld, V., Gelaki, S., Nikshych, D., & Ostrik, V. (2010). On braided fusion categories I. SELECTA MATHEMATICA-NEW SERIES, 16(1), 1-119. doi:10.1007/s00029-010-0017-z

Etingof, P., Nikshych, D., & Ostrik, V. (2005). On fusion categories. ANNALS OF MATHEMATICS, 162(2), 581-642. doi:10.4007/annals.2005.162.581

Etingof, P., Nikshych, D., Ostrik, V., & Meir, W. A. A. B. E. (n.d.). Fusion categories and homotopy theory. Retrieved from http://arxiv.org/abs/0909.3140v2

Most Cited Publications